Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013 (2013), Article ID 512469, 3 pages
http://dx.doi.org/10.1155/2013/512469
Research Article

Certain Inequalities of Multivalent Analytic Functions with Missing Coefficients

1Department of Mathematics, Suqian College, Suqian 223800, China
2Information Engineering College, Yangzhou University, Yangzhou 225009, China

Received 22 November 2012; Accepted 31 December 2012

Academic Editor: Jacek Dziok

Copyright © 2013 Yi-Ling Cang and Cai-Mei Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-Ling Cang and Cai-Mei Yan, “Certain Inequalities of Multivalent Analytic Functions with Missing Coefficients,” Journal of Complex Analysis, vol. 2013, Article ID 512469, 3 pages, 2013. doi:10.1155/2013/512469